Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Continuous heavy bleeding, abdominal cramps post intake of MTpill. When will it stop?

Hello...I got the heavy bleeding after 24 hours of taking the MTpill...before that there was only light blackish sort of bleeding with pain ...the heavy bleeding included discharge of clots like substance...after that i was ok with slight abdominal pains and normal bleeding..however..the day after and today also..i have severe lower abdominal pains that come in intervals...bleeding is still there though not is normal...but gor how many more days will i keep having these cramps and pains..
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Consult a doctor and get D & C done
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor